| Model Number |
WA22702S |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported the resection electrodes with high frequency cable loops seemed to be bent and were flimsy when performing resection.The loop would not go all the way into the sheath due to the loop being bent.It was replaced with a similar product.The issue occurred during a therapeutic transurethral resection of bladder tumor procedure.There were no reports of patient harm or injury.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.The device was returned to olympus for inspection and the reportable malfunction was confirmed.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the damage was a result of excessive force during handling.Olympus will continue to monitor field performance for this device.